# SDR SWAA102321

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 78,135 hours, 72,151 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 65446915
- Part serial: 1103
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, RIGHT MLG FAILED TO RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED RIGHT MLG LOCK PRIORITY MODULAR VALVE PER MM.
